| Model Number |
4517 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead was capped due to a product performance issue.Another lead was placed.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B5 corrected.H6 device codes updated.
Event or Problem Description
It was reported that this left ventricular (lv) lead was capped due to high pacing thresholds measurements.Another lead was placed.No additional adverse patient effects were reported.